Duke Mathematical Journal

A geometric setting for the quantum deformation of $GL_n$

A. A. Beilinson, G. Lusztig, and R. MacPherson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 61, Number 2 (1990), 655-677.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077296831

Mathematical Reviews number (MathSciNet)
MR1074310

Zentralblatt MATH identifier
0713.17012

Digital Object Identifier
doi:10.1215/S0012-7094-90-06124-1

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 16S30: Universal enveloping algebras of Lie algebras [See mainly 17B35] 20G99: None of the above, but in this section

Citation

Beilinson, A. A.; Lusztig, G.; MacPherson, R. A geometric setting for the quantum deformation of G L n . Duke Mathematical Journal 61 (1990), no. 2, 655--677. doi:10.1215/S0012-7094-90-06124-1. http://projecteuclid.org/euclid.dmj/1077296831.


Export citation

References

  • [1] R. Dipper and S. Donkin, Quantum $GL_n$, preprint.
  • [2] V. G. Drinfeld, Quantum groups, Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Berkeley, Calif., 1986), Amer. Math. Soc., Providence, RI, 1987, pp. 798–820.
  • [3] M. Jimbo, A $q$-analogue of $U(\germ g\germ l(N+1))$, Hecke algebra, and the Yang-Baxter equation, Lett. Math. Phys. 11 (1986), no. 3, 247–252.
  • [4] D. Kazhdan and G. Lusztig, Representations of Coxeter groups and Hecke algebras, Invent. Math. 53 (1979), no. 2, 165–184.
  • [5] D. Kazhdan and G. Lusztig, Schubert varieties and Poincaré duality, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979), Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 185–203.
  • [6] G. Lusztig, Finite-dimensional Hopf algebras arising from quantized universal enveloping algebra, J. Amer. Math. Soc. 3 (1990), no. 1, 257–296.
  • [7] G. Lusztig, Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), no. 2, 447–498.
  • [8] C. M. Ringel, Hall algebras and quantum groups, preprint to appear in Invent. Math.